Prescribing growth type of complete Riemannian manifolds of bounded geometry

Tom 75 / 2000

Marek Badura Annales Polonici Mathematici 75 (2000), 167-175 DOI: 10.4064/ap-75-2-167-175

Streszczenie

We describe certain properties of growth types of nondecreasing sequences. We build a complete, connected Riemannian surface of bounded geometry and of a given growth type provided that the type satisfies some natural conditions.

Autorzy

  • Marek Badura

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek